全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. I. Ismoilov , A. O. Mamanazarov , A. K. Urinov
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.62-84
摘要:The Euler–Poisson–Darboux equation is considered in the characteristic triangle and the Darboux problem is investigated. The solution of the problem is found by the Riemann method. The theorem on existence and uniqueness of the solution is proved.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×